# SDR AMTA200600185

- Difficulty date: March 20, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEELWELL LIGHT CAME ON WHILE AT GATE.  (K)
